# SDR MASA2015060612141

- Difficulty date: June 6, 2015
- Submitted: June 7, 2015
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 27,642 hours, 23,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT ROW 14 LOWER EMERGENCY EXIT SIGN INOPERATIVE.  RECHARGED BATTERY SYSTEM.
